# SDR DALA2016080805861

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,089 hours, 45,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CATWALK LOWER CENTER EMERGENCY LIGHT INOPERATIVE.  CRIMPED BROKEN WIRE AT CONNECTOR IAW SWPM 20 AND WDM 3351. OPS CHECKED NORMAL.
